# SDR YENA2023090601048

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 7,562 hours, 1,113 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,562 hours, 1,113 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT#7, JFK-LHR. (ETOPS) (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' WET DIRTY SOCKS SMELL OBSERVED IN COCKPIT, FRONT GALLEY AND AFT GALLEY DURING TAXI. SMELL INTENSIFIED AND CHANGED TO A SLIGHTLY BURNING SMELL AFTER TAKEOFF. DURING DESCENT SMELL CHANGED BACK TO DIRTYU SOCKS AND INCREASED IN INTENSITY. SMELL DURING ALL PHASES OCCURRED WHILE ENGINES FOR BLEED AIR; T/S SHOT TO #1 ENG AT FAULT REF LOG PAGE 3727248-2 (REF WO 1278279 FOR ALL WORK ACCOMPLISHED & INSPECTION ITEMS FOR REMOVAL AND REPLACEMENT OF #1 ENG) FOR REPLACEMENT. PERFORMED ECS DECONTAMINATION PER AMM 21-00-00-615-802-A OPERATED PACKS USING ENGINE/ APU BLEED NO ORDOR PRESENT.
